# SDR U5QA202302130111

- Difficulty date: February 13, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N546XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20280
- Aircraft time: 14,210 hours, 6,233 cycles
- System (JASC): 3140 · Central Computers
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAPS FAN FAULT WITH STRONG SMELL OF WIRING BURNING, SMELL WAS THROUGHOUT CABIN. B# CODE B3-006932.  MX C/A: PERFORMED VISUAL INSP OF COCKPIT, PAX CABIN, AVIONICS AND TAIL COMPARTMENTS WITH APU RUNNING AND BLEEDS ON. CND WIRE BURNING SMELL.  C/W FAN/ICC SENSOR, REF TROUBLESHOOTING MANUAL B3-006932-FAN/ICC SENSOR, AND CND FAULT MSG. REF. AMM 31-45-00, ACFT APPROVED FOR RTS.
